# SDR CA971113007

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Spring
- Part number: 83231143
- Condition: Broken
- Location: Rt Inb Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON WALK-AROUND, NOTICED THE RIGHT HAND INBOARD MAIN LANDING GEAR DOOR RETRACTION ROD AND SPRING WERE BROKEN.  IT IS ASSUMED THE SPRING BROKE FIRST AND JAMMED THE ROD CAUSING IT TO BREAK.
